# SDR DALA13048283141

- Difficulty date: September 26, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 31,530 hours, 16,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PASSENGER DOOR CUTOUT AT FR 68 SHAPE SEAL AFT CORNER FITTING HAS CORROSION. REMOVED CORROSION IAW SRM 51-74-00. L=1" W=.8" D=.015" NO ESTABLISHED LIMITS ON SRM. LOCATED AND DRILLED NEW CORNER FITTING, PN D5348004220 IAW SRM 51-44-11. TREATED AND PRIMED HOLES IAW SRM 51-21-11. R & R CORNER FITTING ON NR 48/260.  RETAIN FOR RECORDS.
